Format

Send to

Choose Destination
Am J Dermatopathol. 2019 Sep;41(9):652-654. doi: 10.1097/DAD.0000000000001342.

Granulomatous Reaction to Intralesional Kenalog (Triamcinolone) Injection in Acne: A Case Report.

Author information

1
Ackerman Academy of Dermatopathology, New York, NY.
2
Department of Dermatology, Shandong Provincial Hospital Affiliated to Shandong University, Jinan, China.

Abstract

Intralesional Kenalog (triamcinolone) injection is a useful treatment for several skin conditions. Although dermal deposition of triamcinolone has been described in the literature, histopathologic findings of foreign body reactions to it have seldom been reported. Here, we describe a case of a granulomatous reaction to the intralesional injection of triamcinolone acetonide in the treatment of nodulocystic acne.

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center